# SDR ASAA1058152

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 14,452 hours, 4,516 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 2927
- Condition: Clogged
- Location: Apu
- Part time: 14,452 hours, 4,516 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LOW OIL PRESSURE CAUTION LIGHT ON OVERHEAD PANEL ILLUMINATED.  APU SHUT DOWN AUTOMATICALLY.  TOTAL RUN TIME FROM START AT GATE ABOUT 2+45 HOURS.  FOUND APU OIL COOLER CLOGGED.  REPLACED IAW AMM 49 91 41 400 801.  PRECAUTIONARY REPLACED APU LUBE MODULE IAW 49 91 11 400 802.  RAN APU FOR APPROX 10 MINUTES OPS AND LEAK CHECK OK.
